Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A metric on hyperspaces defined by Whitney maps


Author: Włodzimierz J. Charatonik
Journal: Proc. Amer. Math. Soc. 94 (1985), 535-538
MSC: Primary 54B20; Secondary 54E35, 54F15
MathSciNet review: 787908
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a given continuum $ X$ a new metric on the hyperspace $ {2^X}$ is defined, which is equivalent to the Hausdorff distance, but which has some other properties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B20, 54E35, 54F15

Retrieve articles in all journals with MSC: 54B20, 54E35, 54F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0787908-4
PII: S 0002-9939(1985)0787908-4
Keywords: Hyperspace, continuum, Hausdorff distance, Whitney map
Article copyright: © Copyright 1985 American Mathematical Society